Alert archive / Minnesota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 61, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 30, 2018, 7:03 PM CDT for Fillmore County, Houston County, Winona County, Minnesota. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2018, 7:03 PM CDT (00:03 UTC)
- Expired
- Jun 30, 2018, 8:00 PM CDT
- In force
- 57 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fillmore County, MN, Houston County, MN, Winona County, MN
The radar
The La Crosse radar (KARX), 29 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:05 PM CDT | TSTM WND GST 47 | 2 S Preston, MN | |
| Jun 30, 7:15 PM CDT | TSTM WND DMG | Lanesboro, MN | TREES DOWN IN TOWN |
| Jun 30, 7:39 PM CDT | TSTM WND GST 70 | St. Charles, MN | |
| Jun 30, 7:41 PM CDT | NON-TSTM WND GST 52 | 1 E Ridgeway, MN | MESONET STATION MN012, 1 E RIDGEWAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 1:39 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.1 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 80 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
806
WUUS53 KARX 010003
SVRARX
MNC045-055-169-010100-
/O.NEW.KARX.SV.W.0061.180701T0003Z-180701T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
703 PM CDT SAT JUN 30 2018
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Southern Winona County in southeastern Minnesota...
Houston County in southeastern Minnesota...
Northeastern Fillmore County in southeastern Minnesota...
* Until 800 PM CDT.
* At 703 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Eyota to Fountain to 7 miles
southwest of Preston, moving east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained weather spotters. Wind damage has been reported
across Mower County, and the Rochester Airport gusted to
69 mph with these storms.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Lanesboro and St. Charles around 715 PM CDT.
Rushford around 725 PM CDT.
Lewiston around 730 PM CDT.
Houston around 740 PM CDT.
Caledonia around 745 PM CDT.
Hokah around 750 PM CDT.
La Crescent and Brownsville around 755 PM CDT.
La Crosse and Dakota around 800 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hartford, Rushford Village, Wilson, Saratoga and Mound Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4385 9209 4385 9208 4397 9208 4400 9144
4396 9141 4395 9138 4382 9127 4379 9126
4378 9124 4373 9125 4371 9127 4365 9127
4365 9126 4361 9127 4360 9213
TIME...MOT...LOC 0003Z 266DEG 44KT 4391 9230 4375 9215 4359 9218
HAIL...<.75IN
WIND...70MPH
$$
Lawrence4 follow-up statements
970
WWUS53 KARX 010024
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
724 PM CDT SAT JUN 30 2018
MNC045-055-169-010100-
/O.CON.KARX.SV.W.0061.000000T0000Z-180701T0100Z/
Winona MN-Houston MN-Fillmore MN-
724 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN WINONA...HOUSTON AND NORTHEASTERN FILLMORE COUNTIES...
At 724 PM CDT, severe thunderstorms were located along a line
extending from near St. Charles to near Rushford to 6 miles north of
Mabel, moving east at 55 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Caledonia and Houston around 740 PM CDT.
La Crescent and Dakota around 750 PM CDT.
La Crosse, Brownsville and Hokah around 755 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hartford, Rushford Village, Wilson, Saratoga and Mound Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4385 9209 4385 9208 4397 9208 4400 9144
4396 9141 4395 9138 4382 9127 4379 9126
4378 9124 4373 9125 4371 9127 4365 9127
4365 9126 4361 9127 4360 9213
TIME...MOT...LOC 0024Z 251DEG 46KT 4397 9197 4385 9179 4361 9180
HAIL...<.75IN
WIND...70MPH
$$
Lawrence515
WWUS53 KARX 010029
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
729 PM CDT SAT JUN 30 2018
MNC045-055-169-010100-
/O.CON.KARX.SV.W.0061.000000T0000Z-180701T0100Z/
Winona MN-Houston MN-Fillmore MN-
729 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN WINONA...NORTHERN HOUSTON AND NORTHEASTERN FILLMORE
COUNTIES...
At 728 PM CDT, severe thunderstorms were located along a line
extending from Lewiston to near Rushford to near Spring Grove, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Houston around 735 PM CDT.
Dakota and Hokah around 750 PM CDT.
La Crosse, La Crescent and Brownsville around 755 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hartford, Rushford Village, Wilson, Saratoga and Mound Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4385 9209 4385 9208 4397 9208 4400 9144
4396 9141 4395 9138 4382 9127 4379 9126
4378 9124 4373 9125 4371 9127 4365 9127
4365 9126 4364 9126 4367 9211
TIME...MOT...LOC 0028Z 266DEG 44KT 4397 9189 4385 9171 4361 9172
HAIL...<.75IN
WIND...70MPH
$$
Lawrence166
WWUS53 KARX 010045
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
745 PM CDT SAT JUN 30 2018
MNC045-055-169-010100-
/O.CON.KARX.SV.W.0061.000000T0000Z-180701T0100Z/
Winona MN-Houston MN-Fillmore MN-
745 PM CDT SAT JUN 30 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR SOUTHERN WINONA...NORTHERN HOUSTON AND NORTHEASTERN FILLMORE
COUNTIES...
At 745 PM CDT, severe thunderstorms were located along a line
extending from near Winona to near Dakota to near Caledonia, moving
east at 50 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
La Crescent, Dakota and Hokah around 750 PM CDT.
La Crosse around 755 PM CDT.
Other locations impacted by these severe thunderstorms include New
Hartford, Rushford Village, Wilson, Saratoga and Mound Prairie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4397 9208 4400 9144 4396 9141 4395 9138
4382 9127 4379 9126 4378 9124 4373 9125
4376 9208
TIME...MOT...LOC 0045Z 266DEG 44KT 4398 9162 4386 9144 4362 9145
HAIL...<.75IN
WIND...70MPH
$$
Lawrence561
WWUS53 KARX 010056
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
756 PM CDT SAT JUN 30 2018
MNC045-055-169-010106-
/O.EXP.KARX.SV.W.0061.000000T0000Z-180701T0100Z/
Winona MN-Houston MN-Fillmore MN-
756 PM CDT SAT JUN 30 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WINONA...NORTHERN
HOUSTON AND NORTHEASTERN FILLMORE COUNTIES WILL EXPIRE AT 800 PM
CDT...
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southeastern Minnesota...and west central Wisconsin.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
La Crosse.
LAT...LON 4397 9208 4400 9144 4396 9141 4395 9138
4382 9127 4379 9126 4378 9124 4373 9125
4376 9208
TIME...MOT...LOC 0056Z 266DEG 44KT 4399 9146 4387 9128 4363 9129
$$
LawrenceWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:40 PM CDT, 23 minutes earlier.
Area forecast discussion, Jun 30, 6:40 PM CDT, 23 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
640 PM CDT Sat Jun 30 2018
.SHORT TERM...(Late Afternoon through Sunday)
Issued at 240 PM CDT Sat Jun 30 2018
Ready for relief from the heat? We can see it not that far away, in
the wake of a cold front currently draped from the western U.P of
Michigan down through northwest Iowa as of early afternoon, though
in spots "augmented" by remnants of outflow from earlier upstream
convection. That boundary is the main focus for convective chances
through tonight, combined with added forcing from a stronger upper
wave working east out of Wyoming at the moment and expected to lift
just to our west on Sunday. Plenty of heat and humidity in place
ahead of that cold front right now, with the current Heat Advisory
for western areas and Excessive Heat Warnings farther east working
out quite well. That heat/humidity is also contributing to 2500-
3500+ J/kg MLCAPE, though held back for the moment by lingering low
level inhibition per current satellite trends and forecast soundings.
Things should change roughly 20-21Z with persistent hints we'll
erode the remaining cap. Overall shear honestly isn't terribly
great, with recent RAP runs backing away even more from 0-3km shear,
only showing around 20-25 knots and limited deeper layer shear.
However, with modest mid level lapse rates, the noted degree of
instability, and impressive DCAPE profiles of 1500+ J/kg, still
think we're in line to see at least a handful of stronger line
segments with a good wind threat. Despite overall storm motion to
the north/northeast, get the feeling that outflow will help
propagate storms farther east a bit quicker than earlier expected,
so will have to watch near-term trends as any "stalling" will
result in training convection and possible flooding concerns.
Do have some concerns for additional convection developing this
evening and tonight on the nose of a strong low level jet/moisture
transport signal pointed into northeast Iowa and southern
Minnesota ahead of the above-mentioned approaching upper wave.
Exactly where and how widespread additional convection becomes
remains in question, but have "upped" our messaging in that
fashion given PWAT values around 2 inches or better and warm cloud
depths pushing 4km or better (great heavy rain indicators). At
the moment, confidence honestly still not high enough to warrant
any time of Flash Flood Watch given the remaining uncertainties
about how widespread any flood threat would be, but will watch
trends this evening closely.
The upper wave should lift north of the area by Sunday afternoon,
swinging a cold front through the area. 12Z guidance looking just a
touch slower getting that boundary out of our eastern areas, so will
have to watch that we don't end up with a sneaky stronger storm or
two given much more robust low and deep layer shear. That risk is
certainly much higher just east of our area into eastern Wisconsin,
with the bigger story being a return to notably cooler conditions
(though still quite a bit humid) with added clouds and occasional
showers.
.LONG TERM...(Sunday Night through Saturday)
Issued at 240 PM CDT Sat Jun 30 2018
Most of the rain should be out of the area by Sunday night, but
could see a few lingering showers in far eastern portions of the
forecast area. Otherwise, models remain in good agreement regarding
the general pattern through the work week with upper level ridging
working back into the area and various weak shortwave troughs
bringing precip chances. Unfortunately, very little model agreement
on timing and placement of these shortwaves, so confidence in
precipitation forecast for the work week is rather low, though given
weak nature of the shortwaves, not expecting any periods of
widespread rain. Looking at temperatures, we'll be heating back up
as the ridging builds in. At this point, 925 mb temperatures look to
be the warmest on Wednesday (around 25-27 C), so could see highs
back into the 90s in many spots, pending clouds and precipitation.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 640 PM CDT Sat Jun 30 2018
Challenging aviation forecast with multiple lines of showers and
thunderstorms through at least midday Sunday. Don't want to litter
the entire period with thunder chances, so multiple updates are
possible. Current focus is on line of thunderstorms just west of
KRST. Expect at least MVFR reductions as it moves through with
gusty west-northwest winds. This line should also impact KLSE by
01.01Z. Later into the evening, expect mostly showers, but some
additional thunderstorms are possible. Convective chances even
more uncertain into Sunday. Away from thunderstorms, winds will
generally be light with a southerly component, turning more to the
west-southwest late in the period.
&&
.HYDROLOGY...
Issued at 240 PM CDT Sat Jun 30 2018
Watching convective trends the next handful of hours with slower
storm motions anticipated as low level shear vectors support some
potential training of storms out ahead of a slow-moving cold
front. Confidence still not high enough to warrant a Flash Flood
Watch just yet, but can't rule out some localized flash flooding
where/if any storms train over the same areas. The atmosphere is
quite juicy, and rainfall rates of 2-3 inches per hour or even
more are possible with any storms. Have maintained the ESF and web
graphics to highlight the rain potential and will watch near-term
trends closely into the evening.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory until 7 PM CDT this evening for WIZ017-029-032-033.
Excessive Heat Warning until 7 PM CDT this evening for WIZ034-
041>044-053>055-061.
MN...Heat Advisory until 7 PM CDT this evening for MNZ079-086>088-094-
095.
Excessive Heat Warning until 7 PM CDT this evening for MNZ096.
IA...Heat Advisory until 7 PM CDT this evening for IAZ008-009-018-019.
Excessive Heat Warning until 7 PM CDT this evening for IAZ010-
011-029-030.
&&
SHORT TERM...Lawrence
LONG TERM...Lawrence
AVIATION...Rogers
HYDROLOGY...LawrenceHazardous weather outlook, Jun 30, 5:44 AM CDT, 13 hours 19 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 544 AM CDT Sat Jun 30 2018 IAZ010-011-029-030-MNZ096-WIZ034-041>044-053>055-061-011100- Winneshiek-Allamakee-Fayette-Clayton-Houston-Jackson-La Crosse- Monroe-Juneau-Adams-Vernon-Crawford-Richland-Grant- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of northeast Iowa...southeast Minnesota...central Wisconsin...southwest Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight An Excessive Heat Warning remains in effect through 7 pm. Heat indices will top out between 100 and 110 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. IAZ008-009-018-019-MNZ079-086>088-094-095-WIZ017-029-032-033- 011100- Mitchell-Howard-Floyd-Chickasaw-Wabasha-Dodge-Olmsted-Winona- Mower-Fillmore-Taylor-Clark-Buffalo-Trempealeau- 544 AM CDT Sat Jun 30 2018 This Hazardous Weather Outlook is for portions of north central Iowa...northeast Iowa...southeast Minnesota...central Wisconsin... north central Wisconsin and west central Wisconsin. .DAY ONE...Today and Tonight A Heat Advisory remains in effect through 7 pm. Heat indices will top out between 95 and 105 this afternoon. Thunderstorms are expected to move into the area west of the Mississippi River by the middle of the afternoon and spread east across the area through the evening. Some of these storms could be severe between 3 and 10 pm with damaging winds, heavy rains causing some flash flooding and possibly some large hail. .DAYS TWO THROUGH SEVEN...Sunday through Friday More thunderstorms will be possible Sunday but severe weather is not expected. There will be on and off storm chances Tuesday through Friday. It is too early to determine if there is a severe threat with this activity. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be needed late this afternoon into the evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. 04/DAS
In the hours before
Local storm report, Jun 30, 6:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND DMG WONEWOC 43.65N 90.22W
06/30/2018 JUNEAU WI LAW ENFORCEMENT
TREES REPORTED DOWN.
&&
LAWRENCELocal storm report, Jun 30, 6:37 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG AUSTIN 43.67N 92.97W
06/30/2018 MOWER MN LAW ENFORCEMENT
NUMEROUS REPORTS OF TREES AND POWER LINES
DOWN IN AND WEST OF AUSTIN.
&&
LAWRENCELocal storm report, Jun 30, 6:51 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
651 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST 1 W SPRING VALLEY 43.69N 92.41W
06/30/2018 M50 MPH FILLMORE MN EMERGENCY MNGR
0651 PM TSTM WND GST SPRING VALLEY 43.69N 92.39W
06/30/2018 M43 MPH FILLMORE MN EMERGENCY MNGR
&&
SHEALocal storm report, Jun 30, 6:56 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND DMG AUSTIN 43.67N 92.97W
06/30/2018 MOWER MN BROADCAST MEDIA
TREES DOWN IN AUSTIN
&&
SHEALocal storm report, Jun 30, 6:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
658 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND GST ROCHESTER AIRPORT 43.91N 92.50W
06/30/2018 M54 MPH OLMSTED MN ASOS
&&
SHEALocal storm report, Jun 30, 6:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
659 PM CDT SAT JUN 30 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM TSTM WND DMG 3 NNW BIG SPRING 43.71N 89.67W
06/30/2018 ADAMS WI LAW ENFORCEMENT
TIME ESTIMATED. TREES AND POWER LINES
DOWNED.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:15 PM CDT | Severe Thunderstorm Warning | ARX | Fillmore, Olmsted | 30 min |
| Jun 30, 7:32 PM CDT | Special Weather Statement | ARX | Houston, Wabasha, Winona | 73 min |
| Jun 30, 7:42 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 23 min |
| Jun 30, 8:09 PM CDT | Areal Flood Advisory | ARX | Winona | 51 min |
| Jun 30, 9:23 PM CDT | River Flood Warning | ARX | Olmsted, Winona | 22 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.